# SDR EIA980352

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 74,840 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - WHILE CLIMBING THROUGH FL330, THE NR 4 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  ENGINE SHUT DOWN PER ABNORMAL PROCEDURES.  WINDMILLED WITH 24 PSI OIL PRESSURE.  PERFORMED INSPECTION OF WING FROM PRESSURE SWITCH TO WING BODY CONNECTION AND PERFORMED RESISTANCE CHECK, NO DEFECTS NOTED.  REPLACED PRESSURE SWITCH PER MM 80-11-05 CHECKED GOOD UNABLE TO DUPLICATE.  PERFORMED WINDMILL INSPECTION MM 72-00-00.  FILTER AND CHIP DETECTOR SERVICING.  (M)
